RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2001, Volume 35, Issue 4, Pages 8–19 (Mi faa268)  

This article is cited in 1 scientific paper (total in 1 paper)

The Dynamics of Zeros of Finite-Gap Solutions of the Schrödinger Equation

A. A. Akhmetshinab, Yu. S. Vol'vovskiiab

a L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
b Columbia University

Abstract: We study a system of particles on a Riemann surface with a puncture. This system describes the behavior of zeros of finite-gap solutions of the Schrödinger equation corresponding to a degenerate hyperelliptic curve. We show that this system is Hamiltonian and integrable by constructing action-angle type coordinates.

DOI: https://doi.org/10.4213/faa268

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2001, 35:4, 247–256

Bibliographic databases:

UDC: 517.9
Received: 05.10.2000

Citation: A. A. Akhmetshin, Yu. S. Vol'vovskii, “The Dynamics of Zeros of Finite-Gap Solutions of the Schrödinger Equation”, Funktsional. Anal. i Prilozhen., 35:4 (2001), 8–19; Funct. Anal. Appl., 35:4 (2001), 247–256

Citation in format AMSBIB
\Bibitem{AkhVol01}
\by A.~A.~Akhmetshin, Yu.~S.~Vol'vovskii
\paper The Dynamics of Zeros of Finite-Gap Solutions of the Schr\"odinger Equation
\jour Funktsional. Anal. i Prilozhen.
\yr 2001
\vol 35
\issue 4
\pages 8--19
\mathnet{http://mi.mathnet.ru/faa268}
\crossref{https://doi.org/10.4213/faa268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1879114}
\zmath{https://zbmath.org/?q=an:1099.37053}
\elib{http://elibrary.ru/item.asp?id=5024444}
\transl
\jour Funct. Anal. Appl.
\yr 2001
\vol 35
\issue 4
\pages 247--256
\crossref{https://doi.org/10.1023/A:1013118305726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173338400002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035567598}


Linking options:
  • http://mi.mathnet.ru/eng/faa268
  • https://doi.org/10.4213/faa268
  • http://mi.mathnet.ru/eng/faa/v35/i4/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gesztesy, F, “An explicit characterization of Calogero–Moser systems”, Transactions of the American Mathematical Society, 358:2 (2006), 603  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:319
    Full text:84
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019